Vol. 7, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
An equivariant PPV theorem and Paschke–Higson duality

Moulay-Tahar Benameur and Indrava Roy

Vol. 7 (2022), No. 2, 237–278

We state the Paschke–Higson duality theorem for a transformation groupoid. Our proof relies on an equivariant localized and norm-controlled version of the Pimsner–Popa–Voiculescu theorem. The main consequence is the existence of a Higson–Roe exact sequence, involving the Baum–Connes assembly map for such a groupoid.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$K\mkern-2mu$-theory, $K\mkern-2mu$-homology, operator algebras, Paschke, Higson–Roe
Mathematical Subject Classification
Primary: 19K33, 19K35, 19K56, 46L05, 46L08
Secondary: 46L80, 46L85
Received: 14 April 2021
Revised: 27 March 2022
Accepted: 11 April 2022
Published: 13 September 2022
Moulay-Tahar Benameur
Institut Montpellierain Alexander Grothendieck
Université Montpellier et CNRS
Campus Triolet
Indrava Roy
Institute of Mathematical Sciences (HBNI)